# SDR SWAA2019091937001

- Difficulty date: September 14, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 9,308 hours, 4,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR HOOK BROKEN.  R&R FASTENER PER SRM.
